Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On linear and nonlinear perturbations of linear systems of ordinary differential equations with constant coefficients


Authors: Philip Hartman and Aurel Wintner
Journal: Trans. Amer. Math. Soc. 81 (1956), 1-24
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0076129-5
MathSciNet review: 0076129
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman, Unrestricted solution fields of almost separable differential equations, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 560-580. MR 0025052 (9:589d)
  • [2] P. Hartman and A. Wintner, On the behavior of the solutions of real binary differential systems at singular points, Amer. J. Math. vol. 75 (1953) pp. 117-126. MR 0052610 (14:645i)
  • [3] -, On non-oscillatory differential equations, ibid. vol. 75 (1953) pp. 717-730. MR 0059421 (15:527c)
  • [4] -, On curves defined by binary non-conservative differential systems, ibid. vol. 76 (1954) pp. 497-501. MR 0062293 (15:956i)
  • [5] -, Asymptotic integrations of linear differential equations, ibid. vol. 77 (1955) pp. 45-86 and p. 932. MR 0066520 (16:590a)
  • [6] -, Asymptotic integrations of ordinary non-linear differential equations, ibid. vol. 77 (1955) pp. 692-724. MR 0073779 (17:485a)
  • [7] -, On an oscillation criterion of de la Vallée Poussin, Quarterly of Applied Mathematics vol. 13 (1955) pp. 330-332. MR 0073773 (17:484b)
  • [8] E. Lonn, Knoteninvarianz bei Differentialgleichungen, Jber. Deutschen Math. Verein. vol. 43 (1934) pp. 232-237.
  • [9] O. Perron, Über Stabilität und asymptotisches Verhalten der Integrale von Differentialgleichungssystemen, Math. Zeit. vol. 29 (1929) pp. 129-160. MR 1544998
  • [10] -, Die Stabilitätsfrage bei Differentialgleichungen, ibid. vol. 32 (1930) pp. 703-728. MR 1545194
  • [11] Z. Szmydtówna, Sur l'allure asymptotique des intégrales des équations différentielles ordinaires, Annales de la Société Polonaise de Mathématique vol. 24 (1951) pp. 17-34.
  • [12] C. de la Vallée Poussin, Sur l'équation différentielle linéaire du second ordre. Détermination d'une intégrale par deux valeurs assignées. Extension aux équations d'ordre $ n$, J. Math. Pures Appl. vol. 8 (1929) pp. 125-144.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0076129-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society